# SDR CA971106011

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: KTR9100A
- Condition: Failed
- Location: Comm Radio Sys
- Component: KTR9100A
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH WHEN SWITCHING TO TOWER FREQ, A COMPLETE RADIO FAILURE OCCURRED.  UNABLE TO ESTABLISH COMMUNICATION UNTIL ON GROUND.  THEN FIRST OFFICER CONTACTED MAINT ON FREQ 121.8. TOWER CONTACTED AND INFORMED OF PROBLEM.
